# SDR IPXA2021050469001

- Difficulty date: May 3, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 92,453 hours, 17,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:NAEMERG LT BATT 1 FAULT.DEFERRED PER MEL33-50-4 M-743320 ASSIGNED DMP C/W PLACARD INSTALLED.R& R'D EMERGENCY POWER SUPPLY BATTRERY OPS CHECK GOOD IAW AMM 33 51 01 DMP 33 50 4 HAS BEEN REVERSED IPC 33 51 01 05 015.
